RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 4, Pages 355–364 (Mi mz9893)  

This article is cited in 2 scientific papers (total in 2 papers)

Localization in bounded summation by Cesaro, Riesz, and Abel methods for multiple Fourier series

N. Ch. Krutitskaya

M. V. Lomonosov Moscow State University

Abstract: We establish the conditions under which the localization principle is valid in bounded summation by Cesaro, Riesz, and Abel methods for multiple Fourier series of functions of Liouville classes.

Full text: PDF file (1011 kB)

English version:
Mathematical Notes, 1972, 12:4, 645–650

Bibliographic databases:

UDC: 517.5
Received: 07.07.1971

Citation: N. Ch. Krutitskaya, “Localization in bounded summation by Cesaro, Riesz, and Abel methods for multiple Fourier series”, Mat. Zametki, 12:4 (1972), 355–364; Math. Notes, 12:4 (1972), 645–650

Citation in format AMSBIB
\Bibitem{Kru72}
\by N.~Ch.~Krutitskaya
\paper Localization in bounded summation by Cesaro, Riesz, and Abel methods for multiple Fourier series
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 4
\pages 355--364
\mathnet{http://mi.mathnet.ru/mz9893}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=318773}
\zmath{https://zbmath.org/?q=an:0273.42006}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 4
\pages 645--650
\crossref{https://doi.org/10.1007/BF01093667}


Linking options:
  • http://mi.mathnet.ru/eng/mz9893
  • http://mi.mathnet.ru/eng/mz/v12/i4/p355

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Ch. Krutitskaya, “Best possible localization conditions for rectangular Cesáro means and Abel means in restricted summability of a multiple trigonometric Fourier series in Liouville classes”, Math. USSR-Izv., 7:3 (1973), 589–599  mathnet  crossref  mathscinet  zmath
    2. A. M. D'yachenko, “Rate of Pointwise Approximation of Functions by the Cesàro $(C,\beta)$-Means of Their Fourier Series”, Math. Notes, 88:2 (2010), 198–208  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:99
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020